# SDR DALA2019060303373

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 39,241 hours, 26,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD LIGHT LENS COVER DAMAGED ABOVE AFTJUMPSEAT. FORWARD TO MEL 33-52-01. PLACARDS INSTALLED. R&R LENS COVER IAW B717 AMM 33-25. OK FOR SERVICE. MCO/PLAC REMOVED. (LP #1099186)
